# SDR CA111227004

- Difficulty date: December 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Amd FALCON900EX
- Aircraft time: 2,705 hours
- Engine: Garrtt TFE73160
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 30610424
- Condition: Worn
- Location: Engine Oil
- Part time: 2,805 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE HAD OIL SEEPAGE FROM THE LT SIDE OF THE ACCESSORY GEAR BOX WHERE THE OIL COOLER TUBE INSERTS INTO THE ACCESSORY GEAR BOX CAVITY.  ITEM WAS ACCESSED AND INVESTIGATED DURING THE MAJOR PERIODIC INSPECTION.   THE REMOVAL OF THE OIL COOLER TUBE REVELAED THE LOWER END OF THE TUBE AND CHAFED INTO THE GEAR BOX CAVITY.
